FREE delivery & 40% Discount for next 3 orders! Place your 1st order in.

Until the end of the sale:
00
days
00
hours
00
minutes
00
sec.

Glenpara Cold DS Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol (250mg/5ml) + Sodium Citrate (60mg/5ml)]

Glenmark Pharmaceuticals Ltd
SKU:

CSPd323377

Composition: Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol (250mg/5ml) + Sodium Citrate (60mg/5ml)
7,120.00 Original price was: ₹7,120.00.7,120.00Current price is: ₹7,120.00.
bottle of 60 ml Oral Suspension
WhatsAppChat
Glenpara Cold DS Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol (250mg/5ml) + Sodium Citrate (60mg/5ml)]

Glenpara Cold DS Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol (250mg/5ml) + Sodium Citrate (60mg/5ml)]

7,120.00

WhatsAppChat

Products are almost sold out

This product is about to run out

available only:

100

In Stock

Estimated delivery: Sep 09 - Sep 12

100% Money Back Guarantee

  • 10 days delivery

  • prepaid discounts

  • Tested & Delivered


In Common cold Glenpara Cold DS Oral Suspension is a combination medicine that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It shrinks the blood vessels and provides rapid relief that lasts for several hours.u003cbr>u003cbr>This medicine is safe and effective. Glenpara Cold DS Oral Suspension usually starts to work within a few minutes and the effects can last up to several hours. Take it as prescribed by the doctor. Do not stop using it unless you are advised to by your doctor. Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.

  • Offer: Use code SAVE10 to get 10% off on your 1st order.

  • 100% Warranty: Shop risk free

Add to wishlist
Compare
SKU: CSPd323377 Category: Tags: , Brand:

Reviews

There are no reviews yet.

Be the first to review “Glenpara Cold DS Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol (250mg/5ml) + Sodium Citrate (60mg/5ml)]”

Your email address will not be published. Required fields are marked *

Glenpara Cold DS Oral Suspension is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.Give Glenpara Cold DS Oral Suspension to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child???s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.Give Glenpara Cold DS Oral Suspension at a fixed time each day so that it gradually makes a place in your child???s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it's already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child???s condition.Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child???s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child???s doctor without any delay.Narrate your child???s complete medical history to your child???s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child???s overall treatment.

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Glenpara Cold DS Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Glenpara Cold DS Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.

'- Kidney : CAUTION

Glenpara Cold DS Oral Suspension should be used with caution in patients with kidney disease. Dose adjustment of Glenpara Cold DS Oral Suspension may be needed. Please consult your doctor.

- Liver : CAUTION

Glenpara Cold DS Oral Suspension should be used with caution in patients with liver disease. Dose adjustment of Glenpara Cold DS Oral Suspension may be needed. Please consult your doctor.

Do not panic. Unless your child???s doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it???s almost the time for the next dose. Follow the prescribed dosing schedule and do not give a double dose to catch up with the missed dose.

bottle of 60 ml Oral Suspension

Habit Forming :: No
Therapeutic Class :: RESPIRATORY

Common cold

Store below 30?C

Q. What if I give too much Glenpara Cold DS Oral Suspension by mistake?::: Prolonged or excess intake of Glenpara Cold DS Oral Suspension can put your child at risk of developing serious side effects like seizures, rapid heart rate, /depression, cognition defects, and inability to concentrate. Always stick to the prescribed dose. To pour out the right dose, use the calibrated cup provided with the medicine by the manufacturer. Do not use a kitchen teaspoon as it will not give the correct estimate.| Q. Can other medicines be given at the same time as Glenpara Cold DS Oral Suspension?::: Glenpara Cold DS Oral Suspension can sometimes interact with other medicines or substances. Tell your doctor about any other medicines your child is taking before starting Glenpara Cold DS Oral Suspension. Also, check with your child???s doctor before giving any medicine to your child.| Q. In what all conditions should I avoid giving Glenpara Cold DS Oral Suspension to my child?::: If your child is suffering from any Cardiovascular disease (hypertension, heart disease), Diabetes mellitus, GI obstruction, increased intraocular pressure, urinary obstruction, or thyroid dysfunction, avoid giving Glenpara Cold DS Oral Suspension. Always inform your doctor about your child???s medical history before giving Glenpara Cold DS Oral Suspension.| Q. Can I give my cough medicine to my child?::: Never give your child the medicines that have been recommended for use by adults. Children should only be given the medicines specifically formulated for them, else it may cause unwanted side effects. Check the label of the medicine properly before use in your child. Give the medicine to your child in the prescribed dose specifically. It is best to take your child to the doctor if the symptoms are bothersome or fail to improve even after treatment.| Q. Can Glenpara Cold DS Oral Suspension make my child sleepy?::: Glenpara Cold DS Oral Suspension may cause mild drowsiness effect, making your child feel sleepy. So, be cautious and never give this medicine to induce sleep. Forced sleep could mask any underlying sleep disorder like insomnia. It???s always best to consult your child???s doctor before giving this medicine to your child.| Q. How can I store Glenpara Cold DS Oral Suspension?::: Glenpara Cold DS Oral Suspension should be stored at room temperature, in a dry place, away from direct heat and light. Also, keep all medicines out of the reach and sight of children to avoid any accidental intake.

Diarrhea
Rash
Nausea
Headache
Insomnia (difficulty in sleeping)
Tachycardia
Palpitations
Dizziness
Fear
Anxiety
Restlessness
Tremors
Weakness
Discomfort when urinating
Hallucination
Convulsion

Same Salt comparison

Description

Glenpara Cold DS Oral Suspension is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.Give Glenpara Cold DS Oral Suspension to your child by mouth with or without food. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child???s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.Give Glenpara Cold DS Oral Suspension at a fixed time each day so that it gradually makes a place in your child???s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it’s already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child???s condition.Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child???s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child???s doctor without any delay.Narrate your child???s complete medical history to your child???s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child???s overall treatment.

Glenpara Cold DS Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Phenylephrine (5mg/5ml) + Paracetamol (250mg/5ml) + Sodium Citrate (60mg/5ml)]

Original price was: ₹7,120.00.Current price is: ₹7,120.00.

In Stock

Shopping Cart

Your order qualifies for free shipping!

Teriyaki Beef Sirloin Strips - price per lb

0

Subtotal: 311.20

View cartCheckout

Free Shipping on All Orders Over $750

Log in

You dont have an account yet? Register Now

WhatsApp

Chat

Type the product you want to search for and press enter.